# SDR RRXA10965

- Difficulty date: April 12, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5644654111
- Condition: Misdrilled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND 2 HOLES IN THE R/H WING T/E WEDGE AT STA XW 761, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-20, 57-2-0, FIG 2A AND DWG 5644654.
